MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751NAL
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unit received with a35 alarmed during rewind due to motor encoder signal out of phase.Unable to perform rewind test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test due to a35 alarms.(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump received an insulin pump error alarm.They were able to clear the alarm and rewind the insulin pump.The insulin pump also passed the self test.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-751NAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10604312
Report Number2032227-2020-184134
Device Sequence Number2410198
Product Code OZO
UDI-Device Identifier00643169503694
UDI-Public(01)00643169503694
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAL
Device Catalogue NumberMMT-751NAL
Device Lot NumberA4751NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2020
Initial Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR
Patient Weight98